# SDR VTZA96093

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Part number: TY17604A
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6320 - IAD-RDU - ABORTED THE TAKEOFF DUE TO THE TAKEOFF CONFIGURATION SYSTEM ACTIVATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE PERFORMED INSPECTIONS BUT COULD NOT DUPLICATE THE DISCREPANCIES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  AIRCRAFT THEN ABORTED THE TAKEOFF AGAIN AT 1315 HRS DUE TO THE TAKEOFF CONFIGURATION WARNING SYSTEM ACTIVATING.  MAINTENANCE THEN ADJUSTED THE FLAP POSITION POTENTIOMETERS.  A HIGH SPEED TAXI CHECK WAS PERFORMED.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
